Does anyone know if hep c treatment can trigger "gout"? Even since I finished tx I've had this severe burning sensation in my knees when I get up or squat down. I was hoping it would get better with time but this one is now getting better?
Gout is a renal condition,usually marked by extreme pain in the toes.Caused by excess uric acid.
Your symptoms could be anything-no need to assume Hep C or treatment related.
One for the doctor rather than the forum at this stage maybe.A Full Blood Count will point him in the direction of gout if it is the culprit!
"What should I tell my healthcare provider before taking INCIVEK?
Tell your healthcare provider if you:
have certain blood problems such as low red blood cell count (anemia)
have liver problems other than hepatitis C infection
have hepatitis B, HIV infection, or any problems with your immune system
have a history of gout or high uric acid levels in your blood
have had an organ transplant
plan to have surgery
have any other medical condition
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.